# SDR BAQA200600002

- Difficulty date: October 10, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N164CF
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6442
- Aircraft time: 4,120 hours, 22,271 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 365A253005BC
- Condition: Broken
- Location: Fuselage
- Part time: 4,120 hours, 22,271 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 600 HOUR AIRFRAME INSPECTION, FOUND THE PILOT'S 25 DEGREE FRAME BROKEN.  THIS FRAME WAS REPAIRED ABOVE THE AREA WHERE IT IS BROKEN NOW DURING THE LAST 500 HOUR AIRFRAME INSPECTION.  AT AIRCRAFT TOTAL TIME: 3463.7 CYCLES: 18234 ON JUNE 6, 2005.
